# SDR EIA2000041

- Difficulty date: August 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

VHHH - RUDDER RATION LIGHT ILLUMINATED DURNG HIGH SPEED CLIMB-OUT/CRUISE/DESCENT.  LOWER RUDDER MOVEMENT INDICATED GREATER TRAVEL THAN UPPER.  LIGHT EXTINGUISHED AT 206 KIAS DURING APPROACH.  REPLACED LWR RUDDER RATION CHANGER SERVO UNIT, RUDDER RATION CONTROL UNIT, AND RUDDER RATION CHANGER COMPARATOR.  PERFORMED WIRING CHECK TO PREVIOUS COMPONENTS REPLACED, NORMAL.  ON FURTHER INSPECTION FOUND PITOT TUBE ON STATINO 1010 TO 1500 LEAKING.  REPAIRED TUBE AND INSTALLED.  PERFORMED PITOT STATIC LEAK CHECK, GOOD.  INSPECTED PITOT DRAIN PLUGS.  PERFORMED RUDDER RATION HIGH SPEED RUDDER MOVEMENT USING PITOT SYSTEM PRESS CHECKED GOOD.  RESTORED PITOT SYSTEM TO NORMAL CONFIG AND RETURNED AIRCRAFT TO SERVICE.  (M)
